# SDR ASAA2019052729510

- Difficulty date: May 27, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 35,428 hours, 10,589 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16GC15
- Condition: Failed
- Location: Hf Comm
- Part time: 42,132 hours, 12,468 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER TWO HF RADIO RECEIVES BUT WILL NOT TRANSMIT. WE GET A VERY LONG SIDE TONE AS RADIO TRIES TO TUNE, BUT THEN NO TRANSMIT. WE HAD A GOOD INCOMING SELCAL CHECK ON NUMBER TWO JUST NO TRANSMIT. GROUNDED - YES. REPLACED #2 HF TRANSCEIVER PER AMM 23-11-21, OPS CHECK GOOD.
